# SDR UALA2011052502568

- Difficulty date: May 24, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 52,835 hours, 19,617 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Loose
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE CABLE ASSY HAS PLAY AT AFT PIT COUPLING.  SECURED PER MM & INSPECTED.
